# SDR UPS05844918

- Difficulty date: June 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Stubwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LW NR 2 STUBWING UPPER OB CORNER HAS A CRACK IN SKIN.  STOP DRILLED THREE CRACKS, FABRICATED, AND INSTALLED REPAIR IAW DC-8 S RM 57-2-0, 57-5-0, AND 57-2-1 FIG 18.
